# SDR DALA2015100205937

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 66,541 hours, 18,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 1L DOOR ASSIST BOTTLE PRESSURE IN RED BAND.  R & R 1L DOOR ASSIST BOTTLE WITH A SERVICEABLE UNIT IAW AMM 52-11 AS REQUIRED.
